Couldn't find what you looking for?

TRY OUR SEARCH!

Hi

i took plan b december 1st (day after my period ended) because we thought the condom broke, i have been on birth control for months before and never missed one. i took plan b and started my new pack, my period came early that month and was light for 2 days and got heavy the 3rd and then ended, the next month i was due the 27th (took all birth control that month) and it didint come until 6 days later..now its febuary and im a day late...i took a pregnancy test and came out negative...i want to know if its plan b throwing off my cycle?? please help



Loading...

Hi V,

Plan B can make you late or affect your timing for several months. 

You did not need it, and should not have taken it, if you are on daily birth control pills.  Plan B is not a "backup."  It is an "emergency contraceptive" and contains very large doses of hormones that you don't need.  It is also LESS effective than a daily birth control.

It is unlikely you are pregnant.

Reply

Loading...


im currently 2 days late on my period, i had a few cramps a few days ago but now i have none..is this normal ?
Reply

Loading...


On Plan B, yes. You can have cramping.
Reply

Loading...